Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Gold Open Access
Proceedings of the American Mathematical Society Series B
Proceedings of the American Mathematical Society Series B
ISSN 2330-1511

 

Multiplier ideals of monomial space curves


Author: Howard M Thompson
Journal: Proc. Amer. Math. Soc. Ser. B 1 (2014), 33-41
MSC (2010): Primary 14F18; Secondary 14H50, 14M25
Published electronically: February 26, 2014
Full-text PDF Open Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper presents a formula for the multiplier ideals of a monomial space curve. The formula is obtained from a careful choice of log resolution. We construct a toric blowup of affine space in such a way that a log resolution of the monomial curve may be constructed from this toric variety in a well controlled manner. The construction exploits a theorem of González Pérez and Teissier (2002).


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society, Series B with MSC (2010): 14F18, 14H50, 14M25

Retrieve articles in all journals with MSC (2010): 14F18, 14H50, 14M25


Additional Information

Howard M Thompson
Affiliation: Department of Mathematics, University of Michigan-Flint, Flint, Michigan 48502-1950
Email: hmthomps@umflint.edu

DOI: http://dx.doi.org/10.1090/S2330-1511-2014-00001-8
PII: S 2330-1511(2014)00001-8
Received by editor(s): June 15, 2010
Received by editor(s) in revised form: April 26, 2012
Published electronically: February 26, 2014
Communicated by: Irena Peeva
Article copyright: © Copyright 2014 by the author under Creative Commons Attribution-Noncommercial 3.0 License (CC BY NC 3.0)